MathSciNet Relay Station
MathSciNet bibliographic data
MR2532267 (2010d:11082) 11K06 (11K31 11K38)
Hofer, Roswitha; Kritzer, Peter; Larcher, Gerhard; Pillichshammer, Friedrich Distribution properties of generalized van der Corput-Halton sequences and their subsequences. Int. J. Number Theory 5 (2009), no. 4, 719–746.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement